MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED Starter guidewire

LAKE REGION MEDICAL LIMITED Starter guidewire
Model Number M001491561
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description: per cnf, it was reported that: around the rspv, the wire was once retracted into the catheter, and when an attempt was made to anchor it again, it got stuck, the wire protruded slightly from the tip and it could no longer be advanced.While pulling back the catheter and sheath, the catheter was safely retracted into the sheath, and it was removed from the body, part of the fiber like structure was found caught at the tip of the wire lumen; therefore, the catheter and wire were replaced, and the event was resolved.At present, there is no information indicating any complications.Note: for any patient information field(s) left blank in the cnf: 'asked but not available as per account.' in addition, the email addresses of both the physician and the initial reporter were not available.Physician comments: patient outcome: no adverse event infected: no generator/controller: ablation catheter used: other used: device/procedure outcome: procedure completed, unable to use device.Attempted, different device used (same model).Patient outcome: f26: no health consequences or impact.As reported device codes: 1457: entrapment of device or device component.As reported patient codes: 9398: no clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Awaiting device return.

Brand Name
Starter guidewire
Common Device Name
Starter guidewire
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key24575212
Report Number9681477-2026-00033
Device Sequence Number21191029
Product Code DQX
UDI-Device Identifier08714729326731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number9671429
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown